Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 198, NWS Kansas City, MO

August 28, 2018Daviess County, Grundy County, Harrison County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 28, 2018, 5:30 PM CDT for Daviess County, Grundy County, Harrison County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2018, 5:30 PM CDT (22:30 UTC)
Expired
Aug 28, 2018, 6:15 PM CDT
In force
45 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Daviess County, MO, Grundy County, MO, Harrison County, MO

The radar

The Pleasant Hill radar (KEAX), 158 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 6:05 PM CDTTSTM WND GST 653 Sse Brimson, MOESTIMATED 60 TO 65 MPH WINDS NEAR LEISURE LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 28, 5:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2018-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 858 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2018-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 407 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
858 J/kg
Mixed-layer CIN
-435 J/kg
Mixed-layer LCL
1348 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
407 m²/s²
0-3 km storm-relative helicity
359 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

335 
WUUS53 KEAX 282230
SVREAX
MOC061-079-081-282315-
/O.NEW.KEAX.SV.W.0198.180828T2230Z-180828T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
530 PM CDT TUE AUG 28 2018

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Northern Daviess County in north central Missouri...
  Northwestern Grundy County in north central Missouri...
  Southeastern Harrison County in north central Missouri...

* Until 615 PM CDT.

* At 530 PM CDT, a severe thunderstorm was located 8 miles north of
  Gallatin, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gallatin, Gilman City, Coffey, Jameson, Tindall and Brimson. 

This includes Interstate 35 in Missouri between mile markers 72 and
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4029 9376 4027 9376 4026 9372 4015 9354
      3990 9396 4002 9414 4035 9386
TIME...MOT...LOC 2230Z 220DEG 28KT 4003 9398 

HAIL...1.00IN
WIND...60MPH
 
$$

Barham
2 follow-up statements
036 
WWUS53 KEAX 282238
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
538 PM CDT TUE AUG 28 2018

MOC061-079-081-282315-
/O.CON.KEAX.SV.W.0198.000000T0000Z-180828T2315Z/
Daviess MO-Grundy MO-Harrison MO-
538 PM CDT TUE AUG 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN DAVIESS...NORTHWESTERN GRUNDY AND SOUTHEASTERN
HARRISON COUNTIES...

At 538 PM CDT, a severe thunderstorm was located near Gilman City, or
11 miles north of Gallatin, moving northeast at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Gilman City, Coffey, Jameson, Tindall and Brimson. 

This includes Interstate 35 in Missouri near mile marker 76.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4029 9376 4027 9376 4026 9372 4015 9354
      3993 9390 4005 9410 4034 9384
TIME...MOT...LOC 2238Z 220DEG 28KT 4008 9393 

HAIL...1.50IN
WIND...60MPH
 
$$

Barham
118 
WWUS53 KEAX 282252
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
552 PM CDT TUE AUG 28 2018

MOC061-079-081-282315-
/O.CON.KEAX.SV.W.0198.000000T0000Z-180828T2315Z/
Daviess MO-Grundy MO-Harrison MO-
552 PM CDT TUE AUG 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN DAVIESS...NORTHWESTERN GRUNDY AND SOUTHEASTERN
HARRISON COUNTIES...

At 551 PM CDT, a severe thunderstorm was located over Gilman City, 
or 12 miles southeast of Bethany, moving northeast at 30 mph. 
Another severe thunderstorm is currently moving into northern 
Daviess County moving at a similar speed just to the southeast of 
Jameson. 

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Gilman City, Coffey, Jameson, Tindall and Brimson. 

This includes Interstate 35 in Missouri near mile marker 76.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4029 9376 4027 9376 4026 9372 4015 9354
      3993 9390 4005 9410 4034 9384
TIME...MOT...LOC 2251Z 220DEG 28KT 4016 9384 

HAIL...1.00IN
WIND...60MPH
 
$$

Barham

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:45 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 28, 3:45 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
345 PM CDT Tue Aug 28 2018

.Discussion...
Issued at 345 PM CDT TUE AUG 28 2018

Satellite imagery shows a weakly amplified pattern in place across
the Nation, with a notable shortwave trough seen zipping east into
the Dakotas, which will be the primary upper level driver for the
storms expected through the rest of the afternoon and overnight
periods in eastern Kansas and Missouri. Closer to home, the surface
front associated with the Dakotas trough is currently wallowing
around Nebraska City, southwest into central Kansas; which has
allowed breezy hot and humid south winds to prevail through the day
across the region. Otherwise, early this morning moisture transport
on the nose of the nocturnal jet, running parallel to the surface
front, spread across the frontal boundary to our north and helped
fuel morning into early afternoon thunderstorm activity across
northern Missouri. The morning activity is not anticipated to have
much, if any, moderating affect on the convection this afternoon and
evening as the southerly wind has effectively replaced any worked
over airmass from the earlier activity. Thus, the only follow on
effect from the morning storms expected is to lower flash flood
guidance values a little across far northwest Missouri this evening.

For the rest of the afternoon and overnight hours, the trough moving
through the Dakotas will continue it's trek east, dragging the cold
front southeast into and through eastern Kansas and Missouri
overnight. Currently, storms have started to bubble up just ahead of
and along the front, with activity moving back into far northwest
Missouri around 19Z. In general, the front will be pushing into a
rather unstable airmass this afternoon, with MUCAPE values across
our region running in the 4000+ J/KG range. But, the persistent
southwest jet, associated with the Dakotas trough, continues to keep
a bit of a cap in place across the Kansas-Missouri border; as
evidenced by early afternoon aircraft sounding from KMCI and flat
cloud structures on satellite in areas removed from the frontal
boundary. Thus, continue to expect only isolated storms in areas
more than 40 miles from the the front, with more persistent
convection tracking northeast along the front as it presses
southeast through the rest of the afternoon and overnight hours.
Shear along the front will range from 30 to 40 knots through the
evening, thus severe storms are likely at some point, though the
parallel nature of the flow to the front indicates that some large
hail will be possible, but that damaging wind from collapsing
storms or mixing down of the jet, is the most likely severe
weather feature this afternoon and tonight. Otherwise,
precipitable water values around 2 inches along the front will
allow for very efficient rain making storms, so any locations that
get more than one or two storms with torrential rain may see
flooding issues. There is some potential for late tonight/early
Wednesday morning for redevelopment of storms in a broad area of
far northern Missouri as many solution advertise the nocturnal jet
bumping into an elevated frontal boundary lagging behind the
front. This will bring more rain to areas north of the River, but
in a scattered nature, but will still need watching. And, the
last big adjustment to the forecast for tonight was to limit the
highest POPs to area along and north of the Missouri River, as the
capping from the southwest jet is looking strong enough to limit
the ability for storms to spread farther south before sunrise.

Beyond tonight...temperatures will cool nicely behind the front for
Wednesday and Thursday, with another chance for rain Thursday night
into Friday as another trough moves into the northern Plains.

&&

.Aviation...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1234 PM CDT TUE AUG 28 2018

VFR conditions will greet the 18Z TAF, but a cold front will
sweep through this afternoon and this evening, bringing showers
and thunderstorms for a large portion of this TAF cycle. Much of
the activity will be focused late in the afternoon through
midnight. Storms may persist through the early morning hours of
Wednesday, but we expect the focus for storms to have shifted
east. All that said, this is a low confidence forecast that will
likely need lots of amending once the storms along the front near
the terminals.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Cutter
Aviation...Cutter
Hazardous weather outlook, Aug 28, 5:02 AM CDT, 12 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
502 AM CDT Tue Aug 28 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-291015-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
502 AM CDT Tue Aug 28 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Heat indices between 97-102 degrees are expected this afternoon.

 Severe storms are possible across the area late this afternoon into
 this evening. Large hail and damaging winds will be the main
 threats however, an isolated tornado cannot be completely ruled out.

 These storms will be capable of producing heavy rainfall which may
 lead to localized flash flooding.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Aug 28, 3:48 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
348 PM CDT TUE AUG 28 2018

MOZ002-004-011-012-282115-
Holt MO-Gentry MO-Nodaway MO-Andrew MO-
348 PM CDT TUE AUG 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GENTRY...
NORTHEASTERN HOLT...SOUTHERN NODAWAY AND NORTHWESTERN ANDREW COUNTIES
UNTIL 415 PM CDT...

At 347 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maitland, or 10 miles east of Mound City, moving northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Maryville, Stanberry, Mound City, Maitland, Fillmore, Barnard,
Conception Junction, Bolckow, Graham, Rosendale, Guilford, Clyde,
Arkoe, Rea and Conception.

This includes Interstate 29 between mile markers 64 and 77, and
between mile markers 82 and 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3993 9500 4015 9528 4044 9480 4020 9453
TIME...MOT...LOC 2047Z 228DEG 42KT 4012 9502

Grana
Special weather statement, Aug 28, 3:57 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
357 PM CDT TUE AUG 28 2018

MOZ004-005-013-014-282130-
Daviess MO-De Kalb MO-Gentry MO-Harrison MO-
357 PM CDT TUE AUG 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAVIESS...
SOUTHEASTERN GENTRY...SOUTHERN HARRISON AND NORTHEASTERN DEKALB
COUNTIES UNTIL 430 PM CDT...

At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maysville, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Maysville, Pattonsburg, Coffey, Weatherby, Mcfall and Santa Rosa.

This includes Interstate 35 in Missouri between mile markers 71 and
82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3986 9429 3991 9441 4020 9415 4006 9393
TIME...MOT...LOC 2057Z 224DEG 33KT 3994 9427

Grana
Special weather statement, Aug 28, 4:26 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
426 PM CDT TUE AUG 28 2018

MOZ005-006-282200-
Mercer MO-Harrison MO-
426 PM CDT TUE AUG 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MERCER AND NORTHERN
HARRISON COUNTIES UNTIL 500 PM CDT...

At 425 PM CDT, Doppler radar was tracking a strong thunderstorm over
Eagleville, or 16 miles north of Bethany, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eagleville and Blythedale.

This includes Interstate 35 in Missouri between mile markers 101 and
113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4037 9402 4048 9417 4057 9402 4058 9356
TIME...MOT...LOC 2125Z 228DEG 27KT 4049 9396

Grana
Special weather statement, Aug 28, 5:04 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
504 PM CDT TUE AUG 28 2018

KSZ057-104-105-MOZ028-029-037-043-282245-
Johnson KS-Wyandotte KS-Miami KS-Platte MO-Cass MO-Jackson MO-
Clay MO-
504 PM CDT TUE AUG 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WYANDOTTE...NORTHERN
MIAMI...JOHNSON...NORTHWESTERN CASS...CLAY...SOUTHEASTERN PLATTE AND
JACKSON COUNTIES UNTIL 545 PM CDT...

At 503 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Parkville to near Lake Quivira to near Olathe.
Movement was northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, Lee's Summit,
Shawnee, Blue Springs, Lenexa, Leawood, Raytown, Liberty, Gladstone,
Grandview, Belton, Prairie Village, Raymore, Gardner, Merriam,
Mission and Smithville.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 0 and 22.
 Interstate 70 in Kansas between mile markers 413 and 423.
 Interstate 35 in Missouri between mile markers 0 and 30.
 Interstate 35 in Kansas between mile markers 208 and 235.
 Interstate 29 between mile markers 0 and 11.
 Interstate 635 between mile markers 0 and 12.
 Interstate 470 between mile markers 0 and 16.
 Interstate 435 between mile markers 0 and 11, between mile markers
20 and 24, and between mile markers 38 and 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3945 9430 3911 9424 3876 9423 3859 9503
      3896 9483 3925 9477
TIME...MOT...LOC 2203Z 231DEG 35KT 3919 9469 3900 9474 3882 9483

Grana
Special weather statement, Aug 28, 5:21 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
521 PM CDT TUE AUG 28 2018

MOZ005-014-282245-
Daviess MO-Harrison MO-
521 PM CDT TUE AUG 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DAVIESS AND SOUTH
CENTRAL HARRISON COUNTIES UNTIL 545 PM CDT...

At 521 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gallatin, moving northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gallatin, Gilman City, Coffey and Jameson.

This includes Interstate 35 in Missouri between mile markers 70 and
75.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
north central Missouri.

LAT...LON 4012 9376 4005 9377 3989 9400 3999 9417
      4019 9390
TIME...MOT...LOC 2221Z 230DEG 31KT 3997 9405

Grana
Local storm report, Aug 28, 5:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
528 PM CDT TUE AUG 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     3 W STANLEY             38.86N 94.72W
08/28/2018                   JOHNSON            KS   EMERGENCY MNGR

            BROKEN 4 INCH DIAMETER LIMB IN RESIDENTIAL
            NEIGHBORHOOD.

&&

PP

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 9:27 AM CDTSpecial Weather StatementEAXNodaway48 min
Aug 28, 9:31 AM CDTSpecial Weather StatementEAXHolt29 min
Aug 28, 10:02 AM CDTSpecial Weather StatementEAXHolt28 min
Aug 28, 10:52 AM CDTSpecial Weather StatementEAXNodaway23 min
Aug 28, 10:58 AM CDTAreal Flood AdvisoryEAXAndrew, Gentry, Holt, Nodaway, Worth3 hr
Aug 28, 11:17 AM CDTSpecial Weather StatementEAXGentry28 min
Aug 28, 3:12 PM CDTSpecial Weather StatementEAXHolt33 min
Aug 28, 3:48 PM CDTSpecial Weather StatementEAXNodaway27 min
Aug 28, 3:57 PM CDTSpecial Weather StatementEAXDaviess33 min
Aug 28, 4:22 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Harrison23 min
Aug 28, 4:26 PM CDTSpecial Weather StatementEAXHarrison34 min
Aug 28, 4:32 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer28 min
Aug 28, 4:41 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer49 min
Aug 28, 5:04 PM CDTSpecial Weather StatementEAXClay, Jackson41 min
Aug 28, 5:13 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson, Platte47 min
Aug 28, 5:21 PM CDTSpecial Weather StatementEAXDaviess24 min
Aug 28, 5:41 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Jackson, Lafayette, Livingston and 1 more49 min
Aug 28, 6:11 PM CDTSpecial Weather StatementEAXGrundy49 min
Aug 28, 6:14 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston46 min
Aug 28, 6:32 PM CDTSevere Thunderstorm WarningEAXGrundy, Sullivan43 min
Aug 28, 6:37 PM CDTSpecial Weather StatementEAXHarrison53 min
Aug 28, 6:59 PM CDTSpecial Weather StatementEAXSullivan46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.